Anyone else feel sick with Clexane in... - British Heart Fou...

British Heart Foundation
19,027 members12,994 posts

Anyone else feel sick with Clexane injections?

kefalonia1
kefalonia1

Hi, a week ago l had to undergo surgery unrelated to my heart or pacemaker. The Consultant took me off Warfarin and used clexane . l now have to take the clexane and warfarin together to bridge the doses as my INR is so low. For a week now l feel sick ALL day and night its hideous. l threw up before my operation then passed out, then before they put me out l was sick on the operating table, they had to use a sucker to clear my mouth. What was suposed to be a day case ended up with a 3 day stay in hospital and l couldn't take anything else because of my mechanical heart valve. l just wondered if anyone else has felt the same. Take care.

1 Reply
oldestnewest

I had to give myself Clexane injections for 6 weeks two years ago when my leg was in a cast after an op. Apart from massive bruises all over my tummy I was fine.

You may also like...